# SDR REXA2014050300424

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 27,558 hours, 24,376 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILED G SWITCH TEST ON ELT 12 MONTH INSPECTION.  DEFER ELT IAW MEL 25-62-01.  XFR TO MEL LOGBOOK, PLACARD INSTALLED.  COMPLIED WITH DDM 25-62-01.  ELT , PN 453-0150,  SN 74597.  REMOVED ELT FOR FAILED G SWITCH TEST.  PLACARD INSTALLED STATING ELT NOT INSTALLED.
